# SDR USAA951416

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Splice
- Part number: 65C8073584
- Condition: Cracked
- Location: Bs 727
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND .3750 INCH CRACK S27L (KEEL BEAM) TO BS 727 BULKHEAD ATTACH ANGLE 1 INCH AFT OF BULKHEAD PLUS 5 INCHES ABOVE LOWER SKIN T-SPLICE.  INSTALLED PREFABRICATED T-SPLICE, REPAIRED PER BOEING DRAWING 69-41460.  (X)
